# SDR USAA050297

- Difficulty date: February 13, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT ANGLE CORRODED APPROX 24 INCHES, FORWARD SERVICE DOOR FLOOR THRESHOLD SUPPORT ANGLE.  REPLACED SUPPORT PER SRM 53-10-15.  (M)
